# SDR WRLA2007075

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, CORROSION FOUND ON DIAMETER SUPPORT FITTING TIE BRACE ON LOWER INNER SURFACE IN CENTER LANDING GEAR WHEEL WELL RIGHT SIDE FS 1461.  REPLACED SPLICE ANGLES AT FS 1461 PER SRM 51-33-01, SRM 53-14-01, SRM 53-00-01, SRM 51-21-01, SRM 51-31-01 AND DPS4 710-3 REV AJ PAGE 5.
